# SDR UPS04841958

- Difficulty date: February 25, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ASN,  DOOR ENTRY AND EMERGENCY LIGHTING FIXTURE NOT SECURED.  SECURED DOOR ENTRY AND EMERGENCY LIGHTING TO HOUSING.
